MathSciNet Relay Station
MathSciNet bibliographic data
MR2581315 93B12 (93C40 93C55)
Xia, Yuanqing; Zhu, Zheng; Li, Chunming; Yang, Hongjiu; Zhu, Quanmin Robust adaptive sliding mode control for uncertain discrete-time systems with time delay. J. Franklin Inst. 347 (2010), no. 1, 339–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement